On the effect of numerical integration in the finite element solution of an elliptic problem with a nonlinear Newton boundary condition /

This paper is concerned with the analysis of the finite element method for the numerical solution of an elliptic boundary value problem with a nonlinear Newton boundary condition in a two-dimensional polygonal domain. The weak solution loses regularity in a neighbourhood of boundary singularities, w...

Full description

Main Author:
Other Authors:
Document type: Article
Language: English
ISSN: 0862-7940
Subjects:
Online Access: Plný text

Loans type Current state Storage site Generally available Details Call number Barcode
In the study only
Available  I want to borrow
Main building Within 30 minutes Vol. 64, 2019, no. 4-6 PE 1342 26001997042
In the study only
Available
Main building Free stock Vol. 64, 2019, no. 4-6 PE 1341 26001997043
In the study only
Available  I want to borrow
Main building Within 30 minutes Vol. 64, 2019, no. 1-3 PE 1342 26001999023
In the study only
Available
Main building Free stock Vol. 64, 2019, no. 1-3 PE 1341 26001999024